# SDR 02FDEA00190

- Difficulty date: March 6, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 39,730 hours, 16,899 cycles
- Engine: Ge CF680A
- Engine time: 32,347 hours, 15,944 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NR 1 ENGINE FLUCTUATED.  REMOVED AND REPLACED NR 1 CIT SENSOR & T2 SENSOR PER 73-21-02-4, 73-23-07-4.  ALL OK.
